# SDR REXA2024071600537

- Difficulty date: June 10, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690370697
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FUSELAGE FRAME 847+32 IS CORRODED BETWEEN STGR 26R TO STGR 26L.   REMOVED CORROSION AT FRAME FS 847+32 BTW STR 26L - 26R IAW CRJ 900 SRM 51-21-06-001-001-A01 ORIGINAL MATERIAL THICKNESS IS 0.063"". FRAME AT 847+32 FOUND TO BE OUT OF LIMITS IAW CRJ-900 SRM 53-51-06-101-003-A04. ORIGINAL MATERIAL THICKNESS: 0.063"" MAX MATERIAL REMOVAL 0.020"" REMAINING MATERIAL THICKNESS: 0.043"". RECEIVED MHIRJ REO 690-53-51-424, REV--(P1). COMPLIED WITH  OF MHIRJ REO 690-53-51-424, REV--(P1), DATED 2024-06-25. (CUT AWAY DAMAGED OUTER FLANGE FS847+32 FRAME SEGMENT BETWEEN STR 26L AND STR 26R) AND COMPLIED WITH FINAL MHIRJ REO 690-53-51-424 REV -- DATED 2024-07-02. THE AIRCRAFT NUST NOT BE OPERATED BEYOND 12 MONTHS FROM THE ISSUE DATE OF THIS REPAIR"
